# SDR QXEA2022091500292

- Difficulty date: September 15, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 48,106 hours, 50,764 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: BC50390106
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TYPE II III EMERGENCY DOOR EXIT LIGHT COVER IS MISSING. REMOVED FROM SERVICE. FOUND EMERGENCY EXIT DOOR LIGHT COVER ON FLOOR. RESECURED EMERGENCY LIGHT COVER AS REQUIRED. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
